# SDR CALA2025070806318

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 85,721 hours, 34,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT TEST FAILED. ESPU BATTERY EMER L AND EPSU BATTERY AFT L MESSAGES DISPLAYED. REPLACED EPSU BATTERIES AT 11WL AND 13WL. EMERGENCY LIGHTS OPS CHECK GOOD, NO FAULTS ON CIDS.
